MathSciNet Relay Station
MathSciNet bibliographic data
MR2531053 93C65
Xiao, Feng; Wang, Long Consensus protocols for discrete-time multi-agent systems with time-varying delays. Automatica J. IFAC 44 (2008), no. 10, 2577–2582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement